# SDR DALA2019100205626

- Difficulty date: October 2, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 47,409 hours, 24,184 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Frm 59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 59 ANGLE AFT FACE LOCATED BETWEEN STRINGERS 42L TO 43L IN THE AFT CARGO COMPARTMENT.  REPLACED THE FRAME ANGEL IAW SRM A319 51-72-11 51-42-11 AND DRAWING D53476342.
